I have been treated for tension headaches and migraines since 2009. I have tried triptans, analgesics, muscle relaxants, nonsteroidal-anti-inflammatory and steroids, ssri antidepressants, magnesium and every homeopathic cure (massage, acupuncture, therapy, diet change and exercise) in the book and obviously acetaminophen and aspirin. I have had Botox, nerve block injections and sphenocath. My MRI CT scan and blood work are all clean. I often have to go to the ER for pain. They give me Benadryl cocktail among other IV meds. They end with Dilaudid which helps but when is wears off the headache immediately comes back. Nothing has ever fully relieved my headache. Daily, it is in the back of my head usually on one side or the other. On a good day it is a double constant pain usually around a 4. On a bad day it will start to creep up the upper side of my head and over to the other side. It eventually turns into a throbbing pain. I become extremely light sensitive but never nauseous or throw up. Usually it's gradually onset but recently Bad ones have just been slamming me out of nowhere. Like 0 to 60. These usually last around two days. Another new development is my head gets really hot and I feel my body temperature changing in my hands have been super shaky and I feel like I'm losing strength in them. I just got out of the hospital after 3 weeks of pushing IV meds with no relief. My neurologist is out of ideas. He referred me to Mayo and even they said there was nothing they could do. My neurologist is doing another round of Botox and referring me to a headache center. I have had Epilepsy since I was 13. I take Topamax 150 and Lamictal 500 for seizures. I didn't know if that could possibly contribute? I would really appreciate any help or advice anyone has to offer. I feel stuck.
sfowler38; Boy you have me stumped with everything they have done to you I just want to ask a couple things, On this one medication you take regularly it does list inflammation of brain and Headache her is the copy and paste.(( possible signs of brain inflammation - fever, chills, headache, neck stiffness, increased sensitivity to light, purple spots on the skin, confusion, drowsiness; )) This is on the Topamax. Also, Have they ever had you on any Beta blockers for Migraine Prevention a couple used a lot are Inderal la and Tenormin, or Corgard. Then one more question Have they ever given you a drug called Stadol nasal spray to use at first sign of a Headache. It is a narcotic Used in severe cases. Last for now Could you put down all the prescription medication so I can go through all of them looking for cross sensitivity and also any natural drugs or OTC (OVER THE COUNTER) iT WOULD BE WORTH A TRY TO LOOK THROUGH ALL OF THEM AGAIN. Believe me with being a migraine sufferer I kind of feel your pain. But let me know when you have time do you also lose your vision, or get double vision, tunnel vision, Vomit, dizzy etc. Anyway, wE ARE not doctors here but many of us suffer from many of the conditions that others do and we can tell you what has worked for us. And I really wish I could help you more I am so sorry that you have to go through this pain it rates # 3 on my list 2 sometimes but the worst pain I have is from My Cancer remnants,#2 I guess I well change this to Migraines and toothaches. Anyway, dear the sooner you can send me everything you are taking it well take me a little while due to about this time of day I almost go blind from the Chemotherapy treatments, And I have still some Chemobrain going on. But I would love to at least try too match up more. Oh by the way you asked if the epilepsy medication could be causing the migraines I don't see anything except what I put down on the ONE medication. anyway, all my best to you never give up. AT some point whatever is causing this is going to roar its ugly head. Be it 6 months or 6 years new things coming out all the time.keep the faith. and also with the list well you please give me your age. Chuck1957 Charles E. Wise Sr. C.pht. medically retired pharmacy technician. Try and have a great day
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2011 • 4 answers
Posted 12 Nov 2014 • 1 answer
Posted 5 Sep 2016 • 2 answers
Posted 12 Sep 2016 • 1 answer
Posted 5 Aug 2017 • 1 answer